# SDR SWAA2024040562306

- Difficulty date: March 12, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 40,322 hours, 18,721 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 221DF HAS UPPER SURFACE DELAMINATED.<[01] FOUND MAIN CABIN FLOOR PANEL 221DF OUT OF LIMITS PER BOEING 737-800 SRM 53-00-50-1A-1. REMOVED AND REPLACED FLOOR PANEL PER BOEING 737-800 AMM 53-21-00-400-801.  TOOL: SCREW GUN B/C 176016. CALIBRATION DUE DATE 07-JUN-2024;[02] VERIFIED STEP 1
